Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Persistent cramp in lower thigh - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   I am 18 years old boy.
Iam having problem in leg since three months.
That is in backside of left thigh.
There is some kind of straneous nerve pulling effect(not pain exactly).
It appears every night after around 4 hours sleeping and it continues for 1 to 2 hours.
I get temporary relief on applying cold water or ice.
I feel weakness in leg during that time.
No problem during day time.
Done MRI scan, results were normal.
Done X ray of knee and LS area. Its normal.
Is it sciatica?
Or anything related with piriformic muscles?
Why is the pain in only resting condition?
Doctor :   let me read your history
Doctor :   the peoblem you are refering is not sciatica
Doctor :   do you get it in the day time as well?
User :   no
User :   only at night
Doctor :   is the pain in one particular area , will u be able to point it with the finger , wr it appears
User :   presently iam taking zevanuron capsules once per day
User :   backside inside the thigh(center of thigh)
User :   it extents faintly till knee and upward till lower back
Doctor :   ok

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor